×

The growth of linear differential equations and their applications. (English) Zbl 1131.34059

This paper is devoted to considering growth properties of complex linear differential equations. Applications to some shared value problems are given as well. A typical result reads as follows: Let \(E\) be a set of complex numbers such that \(\overline{\roman{dens}}|E|>0\), and let \(A_0,\dots,A_n\) be entire functions such that \(|A_0(z)|\geq e^{\alpha|z|^\mu}\) and \(|A_j(z)|\leq e^{\beta|z|^\mu}\), \(j=1,\dots,n\), as \(z\to\infty\), \(z\in E\). Here \(0\leq\beta<\alpha\) and \(\mu>0\). Then every nontrivial meromorphic solution \(f\) of \(A_n(z)f^{(n)}+\dots+A_0(z)f=0\) is of infinite order and of hyperorder \(\rho_2(f)\geq\mu\).
We add the following remarks:
(1) Lemma 2 is already well known [see e.g. G. G. Gundersen, Trans. Am. Math. Soc. 305, No. 1, 415–429 (1988; Zbl 0669.34010)].
(2) The standard notation for the hyperorder is currently \(\sigma_2(f)\) (or \(p_2(f))\) instead of \(\sigma_1(f)\).

MSC:

34M10 Oscillation, growth of solutions to ordinary differential equations in the complex domain
30D10 Representations of entire functions of one complex variable by series and integrals
34M05 Entire and meromorphic solutions to ordinary differential equations in the complex domain

Citations:

Zbl 0669.34010
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Chen, Z. X.; Yang, C. C., Some further results on the zeros and growths of entire solutions of second order linear differential equations, Kodai Mathematical Journal, 22, 273-285 (1999) · Zbl 0943.34076 · doi:10.2996/kmj/1138044047
[2] Gundersen, G., Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates, Journal of the London Mathematical Society, 37, 2, 88-104 (1988) · Zbl 0638.30030 · doi:10.1112/jlms/s2-37.121.88
[3] Hayman, W. K., Meromorphic Functions (1964), Oxford: Clarendon Press, Oxford · Zbl 0115.06203
[4] Hayman, W. K., The local growth of power series: a survey of the Wiman-Valiron method, Canadian Mathematical Bulletin, 17, 317-358 (1974) · Zbl 0314.30021
[5] Kwon, K. H., On the growth of entire functions satisfying second order linear differential equations, Bulletin of the Korean Mathematical Society, 33, 3, 487-496 (1996) · Zbl 0863.34007
[6] Laine, I., Nevanlinna Theory and Complex Differential Equations (1993), Berlin-New York: Walter de Gruyter, Berlin-New York
[7] Valiron, G., Lectures on the General Theory of Integral Functions (1949), New York: Chelsea, New York
[8] Wang, J. P.; Yi, H. X., Entire functions that have the same fixed points with their first derivatives, Journal of Mathematical Analysis and Applications, 290, 235-246 (2004) · Zbl 1053.30019 · doi:10.1016/j.jmaa.2003.09.050
[9] Yang, L., Value Distribution Theory (1993), Berlin: Springer-Verlag, Berlin · Zbl 0790.30018
[10] Yang, L. Z., Solution of a differential equation and its applications, Kodai Mathematical Journal, 22, 458-464 (1999) · Zbl 1004.30021 · doi:10.2996/kmj/1138044097
[11] Yang, L. Z., Entire functions that share one value with one of their derivatives, Finite or Infinite Dimensional Complex Analysis, Fukuoka 1999 (Proceedings of a Conference), 617-624 (2000), New York: Marcel Dekker, New York · Zbl 0959.30017 · doi:10.1063/1.1306106
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.